# SDR REXA2019101491420

- Difficulty date: October 9, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Dented
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON LOWER RETAINER SEAL ALSO LOWER EDGE AT FWD AND MID CARGO COMPARTMENT DOOR.  LOWER RETAINER SEAL FWD AND MID WERE REPLACED PER CRJ/900 AMM 52-35-07-400-802-A02, TOOL USED; TORQUEMETER P/N:QDRIVER4 S/N:0515405073 D/D:06/MAR/20.
